On lifting from classical groups to GL N
Publications Mathématiques de l'IHÉS, Volume 93  (2001), p. 5-30
@article{PMIHES_2001__93__5_0,
     author = {Cogdell, J. W. and Kim, H. H. and Piatetski-Shapiro, Ilya Iosifovich and Shahidi, F.},
     title = {On lifting from classical groups to $GL\_N$},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {93},
     year = {2001},
     pages = {5-30},
     zbl = {1028.11029},
     mrnumber = {1863734},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_2001__93__5_0}
}
Cogdell, J. W.; Kim, H. H.; Piatetski-Shapiro, I. I.; Shahidi, F. On lifting from classical groups to $GL_N$. Publications Mathématiques de l'IHÉS, Volume 93 (2001) , pp. 5-30. http://www.numdam.org/item/PMIHES_2001__93__5_0/

[1] D. Barbasch and A. Moy, Whittaker models with an Iwahori fixed vector, Contemporary Mathematics 177 (1994), 101-105. | MR 1303602 | Zbl 0854.22019

[2] A. Borel, Automorphic L-functions, Proc. Symp. Pure Math. 33, part 2 (1979), 27-61. | MR 546608 | Zbl 0412.10017

[3] W. Casselman and F. Shahidi, On reducibility of standard modules for generic representations, Ann. Sci. École Norm. Sup. 31 (1998), 561-589. | Numdam | MR 1634020 | Zbl 0947.11022

[4] J. W. Cogdell and I. I. Piatetski-Shapiro, Converse theorems for GLn, Publ. Math. IHES 79 (1994), 157-214. | Numdam | MR 1307299 | Zbl 0814.11033

[5] J. W. Cogdell and I. I. Piatetski-Shapiro, Unitarity and functoriality, Geom. Funct. Anal. 5 (1995), 164-173. | MR 1334866 | Zbl 0842.11021

[6] J. W. Cogdell and I. I. Piatetski-Shapiro, Stability of gamma factors for SO(2n + 1), Manuscripta math. 95 (1998), 437-461. | MR 1618194 | Zbl 0959.22011

[7] J. W. Cogdell and I. I. Piatetski-Shapiro, Converse theorems for GLn, II, J. reine angew. Math. 507 (1999), 165-188. | MR 1670207 | Zbl 0912.11022

[8] J. W. Cogdell and I. I. Piatetski-Shapiro, Converse theorems for GLn and their application to liftings, to appear in the proceedings of the International Conference on Cohomology of Arithmetic Groups, Automorphic Forms, and L-functions, Tata Institute of Fundamental Research. | MR 1986092 | Zbl 1039.11030

[9] S. GELBART and I. I. PIATETSKI-SHAPIRO, L-functions for G × GLn, Springer Lecture Notes in Math. 1254, 52-146.

[10] S. GELBART and F. SHAHIDI, Boundedness of automorphic L-functions in finite vertical strips, to appear, Journal of the AMS.

[11] D. Ginzburg, L-functions for SOn × GLk, J. reine angew. Math. 405 (1990), 156-280. | MR 1041001 | Zbl 0684.22009

[12] G. Henniart, Caractérisation de la correspondance de Langlands locale par les facteurs de paires, Invent. Math. 113 (1993), 339-350. | MR 1228128 | Zbl 0810.11069

[13] H. Jacquet, I. I. Piatetski-Shapiro and J. Shalika, Rankin-Selberg convolutions, Am. J. Math. 105 (1983), 367-464. | MR 701565 | Zbl 0525.22018

[14] H. Jacquet and J. Shalika, On Euler products and the classification of automorphic representations, I, Am. J. Math. 103 (1981), 499-558; II, 103 (1981), 777-815. | MR 618323 | Zbl 0473.12008

[15] H. Jacquet and J. Shalika, The Whittaker models for induced representations, Pacific J. Math. 109 (1983), 107-120. | MR 716292 | Zbl 0535.22017

[16] H. Jacquet and J. Shalika, A lemma on highly ramified -factors, Math. Ann. 271 (1985), 319-332. | MR 787183 | Zbl 0541.12010

[17] H. Jacquet and J. Shalika, Rankin-Selberg Convolutions: Archimedean Theory, Festschrift in Honor of I. I. Piatetski-Shapiro, Part I, Jerusalem, Weizmann Science Press (1990), 125-207. | MR 1159102 | Zbl 0712.22011

[18] H. Kim, Langlands-Shahidi method and poles of automorphic L-functions: Applications to exterior square L-functions, Canad. J. Math. 51 (1999), 835-849. | MR 1701344 | Zbl 0934.11024

[19] H. Kim, Langlands-Shahidi method and poles of automorphic L-functions, II, Israel J. Math. 117 (2000), 261-284; Correction, Israel J. Math. 118 (2000), 379. | MR 1760595 | Zbl 1041.11035

[20] R. P. Langlands, Problems in the theory of automorphic forms, Lectures in Modern Analysis and Applications, III, Lecture Notes in Math. 170, Springer Verlag, Berlin (1970), 18-61. | MR 302614 | Zbl 0225.14022

[21] R. P. Langlands, On the Functional Equations Satisfied by Eisenstein Series, Lecture Notes in Mathematics 544, Springer Verlag, Berlin (1976). | MR 579181 | Zbl 0332.10018

[22] R. P. Langlands, On the notion of an automorphic representation, Proc. Sympos. Pure Math. 33, part 1 (1979) 189-207. | MR 546598 | Zbl 0414.22021

[23] R. P. Langlands, On the classification of irreducible representations of real algebraic groups, Representation Theory and Harmonic Analysis on Semisimple Lie Groups, Math. Surveys Monographs, 31, Amer. Math. Soc. Providence, RI (1989), 101-170. | MR 1011897 | Zbl 0741.22009

[24] J.-S. Li, Some remarks on unramified principal series of p-adic groups, Math. Ann. 292 (1992), 747-761. | MR 1157324 | Zbl 0804.22007

[25] G. Lusztig, Representations of affine Hecke algebras, Astérisque 171-172 (1989), 73-84. | MR 1021500 | Zbl 0699.22027

[26] C. Moeglin and J.-L. Waldspurger, Spectral decomposition and Eisenstein series. Une paraphrase de l'Écriture, Cambridge Tracts in Mathematics, 113, Cambridge, Cambridge University Press (1995). | Zbl 0846.11032

[27] G. Muić, Some results on square integrable representations; Irreducibility of standard representations, IMRN No. 14 (1998), 705-726. | MR 1637097 | Zbl 0909.22029

[28] M. Reeder, p-adic Whittaker functions and vector bundles on flag manifolds, Compositio Math. 85 (1993), 9-36. | Numdam | MR 1199202 | Zbl 0819.22012

[29] I. Satake, Theory of spherical functions on reductive algebraic groups over p-adic fields, Publ. Math. IHES 18 (1963), 5-69. | Numdam | MR 195863 | Zbl 0122.28501

[30] F. Shahidi, Local coefficients as Artin factors for real groups, Duke Math. J. 52 (1985), 973-1007. | MR 816396 | Zbl 0674.10027

[31] F. Shahidi, A proof of Langlands' conjecture on Plancherel measures; complementary series for p-adic groups, Ann. of Math. 132 (1990), 273-330. | Zbl 0780.22005

[32] F. Shahidi, On multiplicativity of local factors, Festschrift in honor of I.I. Piatetski-Shapiro on the occasion of his sixtieth birthday, Part II (Ramat Aviv, 1989), Israel Math. Conf. Proc., 3, Weizmann, Jerusalem (1990), 279-289. | MR 1159120 | Zbl 0841.11061

[33] F. Shahidi, Twists of a general class of L-functions by highly ramified characters, Canad. Math. Bull. 43 (2000), 380-384. | MR 1776066 | Zbl 1016.11016

[34] D. Soudry, Rankin-Selberg convolutions for SO2l+1 × GLn; Local theory, Memoirs of the AMS 500 (1993). | Zbl 0805.22007

[35] D. Soudry, On the Archimedean Theory of Rankin-Selberg convolutions for SO2l+1 × GLn, Ann. scient. Éc. Norm. Sup. 28 (1995), 161-224. | Numdam | MR 1318068 | Zbl 0824.11034

[36] D. Soudry, Full multiplicativity of gamma factors for SO2l+1 × GLn, preprint. | Zbl 1005.11027

[37] J. Tate, Number theoretic background, Proc. Symp. Pure Math. 33 (1979), 3-26. | MR 546607 | Zbl 0422.12007

[38] H. Yoshida, On the unitarizability of principal series representations of p-adic Chevalley groups, J. Math. Kyoto Univ. 32 (1992), 155-233. | MR 1145650 | Zbl 0794.22016

[39] A. Zelevinsky, Induced representations of reductive p-adic groups II, Ann. Sci. École Norm. Sup. 13 (1980), 165-210. | Numdam | MR 584084 | Zbl 0441.22014